Une remarque sur un théorème de Bourgain
Séminaire de probabilités de Strasbourg, Tome 27 (1993), pp. 202-206.
@article{SPS_1993__27__202_0,
     author = {Schneider, Dominique and Weber, Michel},
     title = {Une remarque sur un th\'eor\`eme de {Bourgain}},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {202--206},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {27},
     year = {1993},
     zbl = {0799.60035},
     mrnumber = {1308565},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1993__27__202_0/}
}
TY  - JOUR
AU  - Schneider, Dominique
AU  - Weber, Michel
TI  - Une remarque sur un théorème de Bourgain
JO  - Séminaire de probabilités de Strasbourg
PY  - 1993
DA  - 1993///
SP  - 202
EP  - 206
VL  - 27
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1993__27__202_0/
UR  - https://zbmath.org/?q=an%3A0799.60035
UR  - https://www.ams.org/mathscinet-getitem?mr=1308565
LA  - fr
ID  - SPS_1993__27__202_0
ER  - 
Schneider, Dominique; Weber, Michel. Une remarque sur un théorème de Bourgain. Séminaire de probabilités de Strasbourg, Tome 27 (1993), pp. 202-206. http://www.numdam.org/item/SPS_1993__27__202_0/

[B] Bourgain, J. Almost sure convergence and bounded entropy. Israël J. of Math., V. 63, p. 79-87, (1988). | MR 959049 | Zbl 0677.60042

[Du] Dudley, R.M. The size of compact subsets in Hilbert spaces and continuity of Gaussian processes. J. Functional analysis, V1, p. 290-330 (1967). | MR 220340 | Zbl 0188.20502

[F] Fernique, X. Gaussian Random Vectors and their reproducing Kernel Hilbert spaces. Tech. rep. n° 34, Univ. of Ottawa, (1985).

[H] Halàsz, K. Remarks on the remainder in Birkhoff's ergodic theorem. Acta Math. Acad. Sci Hungar. 28, p. 389-395, (1978). | MR 425076 | Zbl 0336.28005

[K] Krengel, U. Ergodic theorems. W. de Gruyter, studies in Mathematics 6, (1985). | MR 797411 | Zbl 0575.28009

[LW] Ladouceur, S., Weber, M. Speed of convergence of the mean average operator for quasi-compact operators, preprint, (1991).

[Sa] Sawyer, S. Maximal inequalities of weak type. Ann. Math., V. 84, p. 157-174, (1966). | MR 209867 | Zbl 0186.20503

[St] Stein, E.M. On limits of sequences of operators. Ann. Math. V. 74, p. 140-170, (1961). | MR 125392 | Zbl 0103.08903

[Su] Sudakov, V.N. Gaussian random processes and measures of solid angles in Hilbert spaces. Dokl. Akad. Nauk. S.S.S.R. V. 197, p. 43-45, (1971). | MR 288832 | Zbl 0231.60025